# SDR DALA2016080505817

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO BILGE BODY FRAME INTERCOSTAL BAFFLE ANGLE IS CRACKED AT BS 500H FWD RBL 25. MAINTENANCE REMOVED AND REPLACED BAFFLE ANGLE IAW SRM 51-40-02 PG 2 PAR 4.
